# SDR MWEA97047

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND STUB FRAME AT STA 622 CORRODED BETWEEN LONGERONS 26R AND 30.  ALSO, AT STA 637 FRAME HAS CORROSION AND CRACK AT LOWER OUTBD END.  MAINT REMOVED CORROSION, FOUND CRACK AT LOWER FLANGE OF FRAME.  INSTALLED REPAIR IAW SRM 57-03 FIG 12 SHT 31.
